# SDR UALA2012071903936

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 49,743 hours, 19,823 cycles
- Engine: Iae V2522A5
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL PIECE OF FIRE STRIP MISSING INBOARD TOP OF NR 1 ENGINE.   APPLIED 3 LAYERS OF SPEED TAPE.
